# SDR USAA2010061791151

- Difficulty date: June 11, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 61,811 hours, 38,435 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM UPPER T-CHORD AT BS 344, WL 208.1, BETWEEN LBL 20 AND RBL 20.  REPLACED FLOORBEAM UPPER T-CHORD AT BS 344, WL 208.1, BETWEEN LBL 20 AND RBL 20 IAW B737 SRM 53-10-51 FIG 101, 51-20-01 AND 51-40-02.
